# SDR SWAA084419

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 32,830 hours, 19,015 cycles
- Engine: Ge CFM56*
- Engine time: 33,672 hours, 19,517 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CFM567
- Part serial: 874891
- Condition: Stalled
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COMPRESSOR STALLED.  REMOVED AND REPLACED NR 1 ENG PER MT.
